# SDR CA960321505

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press.Controller
- Part number: 21011404
- Condition: Failed
- Location: Nr 1 & Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN)AFTER TRAKEOFF AT FL.290, MASTER CAUTION LIGHT ILLUMINATED INDICATING A PRESSURIZATION PROBLEM. QRH DRILL CARRIED OUT, INITIATED EMERGENCY DESCENT AND MANUALLY DEPLOYED OXYGEN MASKS. ON RETURN MAINTEN ANCE ACTION INVOLVED CHANGING #1 AND #2 PRESSURIZATION CONTROLLERS.
